Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loss of appetite and problem with bowel movement. What could be the reason? - Online Doctor Chats

Date : 15-Nov-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How can I help you?
User:Good Afternoon Doctor
User:Doctor i am having problems in eating and visiting the washroom
Doctor:Good afternoon.
Doctor:Proceed with your question..
User:My appetite has reduced
User:And not having proper bowel movements
User:its been going on for almost a week doctor
Doctor:Do you have nausea / vomiting?
Doctor:Are you running fever?
Doctor:Do you have / had abdominal cramps?
User:No doctor just feeling weak
Doctor:How is your symptoms now compared to what it was earlier say 3-4 days before - is it better or more worse?
User:Slight abdominal cramps as well doctor
Doctor:How is your symptoms now compared to what it was earlier say 3-4 days before - is it better or more worse?
User:Little better doctor
User:but not much improvement
User:I feel constipated doctor
User:and no hunger doctor
Doctor:May I know your age?
Doctor:Do you have history of diabetes, high blood pressure, thyroid disease or any other medical problems?
Doctor:Are you there?
User:I have Pulmonary Artery Hypertension Doctor and I am 24 years
User:Facing pain in my legs as well doctor
Doctor:Are you on any regular medications?
User:Yes Doctor
Doctor:May I know what medication is that?
User:I take Bosentas and Pulmo Pres Doctor
Doctor:Thanks for providing those details.
Doctor:Let me brief you now.
User:Yes doctor
Doctor:There are few medications and chronic medical disease which can cause appetite changes and constipation
Doctor:both the medication and pulmonary hypertension
User:Yes doctor
Doctor:are not one of those condition/medication.
Doctor:Now, since the problem has been a recent one
Doctor:it is most likely caused by an infective condition.
Doctor:General virus that affect gut or may be a parasite could have caused the current problem.
Doctor:As you are feeling better now, I would not recommend you take any special treatment
Doctor:or do investigations now.
User:Any medication doctor?
Doctor:I suggest you to drink plenty of water and make yourself eat plenty of fruits and vegetables.
User:About the bowel movement doctor?
Doctor:you can also add natural stool softener - banana twice a day - early in the morning and before you sleep.
User:and loss of hunger
Doctor:you can monitor the symptoms for next 3-5 days
Doctor:If symptoms do not improve with the necessary diet changes
Doctor:you can visit a doctor nearby and undergo common test - complete hemogram, ESR and thyroid check
Doctor:treatment can be initiated based on the results of the test.
Doctor:Have you followed?
User:Is it anything serious doctor?
User:i mean do these symptoms mean something serious
Doctor:You seem to have gone over the acute phase. Drink plenty of water and eat more fruits and vegetables.
Doctor:you can add some vitamin supplements like tab. zincovit one tablet a day for 1 week.
Doctor:And then the natural stool softener - banana to your diet.
Doctor:I expect you to feel much better in the next 3-5 days.
Doctor:if symptoms persist and you remain constipated
Doctor:then visit your local doctor for necessary test and other treatment.
Doctor:Hope it is clear now.
User:So banana will help right doctor
Doctor:Do you have any other question?
User:any other precautions doctor
User:what to eat and what not to
Doctor:Avoid strenuous physical activity. Avoid eating refined products like maida product or refined biscuits.
Doctor:Choose to eat a less spicy diet with plenty of fruits and vegetables.
Doctor:Do you have any other questions?
User:Thats it for now Doctor
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor